# SDR UALA2013040202137

- Difficulty date: April 1, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 46,049 hours, 11,388 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11510K0324
- Condition: Burst
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK BY RIGHT MAIN GEAR.  FOUND HOSE BUSTED FOR RIGHT MAIN GEAR DOWNLOCK ACTUATOR SYS.  ORIG PART NIS FRA.  INSTALLED TEMPLINE PART 181-1333 FROM HYD LINE SPLICE KIT.  OPS AND LEAK OK.  CF ITEM FOR PERMANENT REPAIR.  REMOVED AND REPLACED HYDRAULIC LINE PER MM 20-10-10. NO LEAKS FOUND
